MAUDE Adverse Event Report: ORTHO DEVELOPMENT PIVOT; BIPOLAR CUP

ORTHO DEVELOPMENT PIVOT; BIPOLAR CUP
Model Number 133-2241
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a patient received a bipolar hip replacement.Postoperatively at some point, the implant dislocated and was manually reduced.On (b)(6) 2026, an x-ray revealed that the implant had dislocated again.On (b)(6) 2026, the implants were removed without replacement implants.

Brand Name
PIVOT
Common Device Name
BIPOLAR CUP
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key25652541
Report Number1722511-2026-00015
Device Sequence Number15890327
Product Code KWY
UDI-Device Identifier00822409015108
UDI-Public(01)00822409015108(17)300405(10)A285393
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number133-2241
Device Lot NumberA285393
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale